MAUDE Adverse Event Report: PRINGY JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95661
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported a patient was injected in each temple with 1cc of juvéderm voluma® xc, and with juvéderm vollure¿ xc with 0.7cc in the right side zygoma and 0.30cc in the left side.Approximately two weeks post injections the hcp saw the patient ¿for a persistent 7/10 nonradiating pressure like headache, worse on right side and with bending forward.¿ an ultrasound will be performed ¿because the hcp believes there is a venous occlusion.¿ symptoms are ongoing.This is the same event and the same patient reported under patient identifier (b)(6) (emdr-(b)(4).This emdr is being submitted for the suspect product, juvéderm vollure¿ xc.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: a2, a3a, b2, b3, b5, b6, b7, c1, c3, d1, d4, h4, h6, h8, h10.
 
Event or Problem Description
Healthcare professional additionally reported, the same day the patient was injected they experienced ¿compression of deep temporal artery + vein by us with sluggish flow in the ¿r & l sided temporal ha.¿ two weeks later, the hcp performed an ultrasound and the results showed, ¿compression of r deep temporal artery and vein causing decreased blood flow.¿ that same the patient was treated with ¿hylenex® injection cannula/ deep space.¿ one week later, a ¿repeat us on r temple improvement of ta/tv blood flow hylenex® x 1 vial us guided injection cannula to left temple for residual/ mild l sided ha.¿ seven days later, the symptoms fully resolved.

Brand Name
JUVEDERM VOLLURE XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21668005
Report Number3005113652-2025-00268
Device Sequence Number8228475
Product Code LMH
UDI-Device Identifier10888628034471
UDI-Public(01)10888628034471(10)1001556509(11)240419(17)260319
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Catalogue Number95661
Device Lot Number1001556509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale